Our partner

Seroquel and Domestic Violence

Open Discussions About Domestic Abuse.

Moderators: seabreezeblue, Terry E.

Seroquel and Domestic Violence

Postby Armand20 » Mon Nov 28, 2016 5:52 am

I had been prescribed Seroquel to get better sleep because I had been bullied badly.

The next months had been extreme violent at home from my family and during Christmas.

From this month i got body shaking and movement disorders.

Seroquel did had an anti depressant, euphoric, but also shallow, feeling less and being more robotic. I am used to violence but this time I have difficulties to process emotional and cognitive what had happing in the last months and what is happening around me.

I now feel constant not relaxed with other people now. I went to psychologist, she looks that I am under pressure and not relaxed and diagnosed me with psychosis and wants me to take antipsychotic medication and see a psychiatrist.

Will I be able to process what had happened ? Is it because of the drug ?
Should I take any medication ?
Armand20
Consumer 0
Consumer 0
 
Posts: 4
Joined: Mon Nov 28, 2016 4:12 am
Local time: Thu Aug 24, 2017 9:32 am
Blog: View Blog (0)


ADVERTISEMENT

Re: Seroquel and Domestic Violence

Postby quietgirl2538 » Thu Dec 01, 2016 10:33 am

I do recommend you following your therapist's advice because they know much more about your situation than any of us here. And everyone does react differently to medicines. I've taken Seroquel and I was fine on it. Grogginess was one side effect I didn't like.

I hope that with the help of therapy you can process what you are experiencing. Therapy is very good for a person when you and your therapist click or also when they are good and qualified therapists. Not all therapists are what I would call, "the right one for you."

Also, have you had a chance to look at the medication's side effects. Perhaps that is what is causing you this discomfort. And as always, I recommend you follow your psychiatrists instructions. Take care. :D
“There’s an Asian expression that ‘a burden shared is halved.’"

Dx: Bipolar I
Lamictal 300mg
Wellbutrin XL 300mg
Vraylar 4.5 mg
diazepam p.r.n 10 mg twice a day

Forum Rules
User avatar
quietgirl2538
Moderator: Consumer
Moderator: Consumer
 
Posts: 3793
Joined: Sat Feb 16, 2013 2:23 am
Local time: Thu Aug 24, 2017 3:32 am
Blog: View Blog (67)

Re: Seroquel and Domestic Violence

Postby Armand20 » Fri Dec 02, 2016 6:21 am

I do not have found a therapist. The psychologist had been as a psychiatrist, she want me to take medicine and do not not want to hear how I feel taking the medicine. If I say or say how I feel, she gets silent.

If I want to talk about my feelings and changes after taking medicine, my doctor gets angry and do not want to talk about side effects.

Also, have you had a chance to look at the medication's side effects. Perhaps that is what is causing you this discomfort. And as always, I recommend you follow your psychiatrists instructions. Take care.


Sorry. I did not understand how you mean it ? The doctors say, that the listed side effects are only listed for insurance reason but have no real background.

I had been very comfortable taking the medicine otherwise I would not take it.

My doctor is very kind and I really love my doctor.
Armand20
Consumer 0
Consumer 0
 
Posts: 4
Joined: Mon Nov 28, 2016 4:12 am
Local time: Thu Aug 24, 2017 9:32 am
Blog: View Blog (0)

Re: Seroquel and Domestic Violence

Postby quietgirl2538 » Mon Dec 05, 2016 4:23 am

I'm sorry. I misunderstood you. I thought you were having bad side effects from taking Seroquel. If you should ever have any questions I suggest you ask your doctor. They will know the answer. :D
“There’s an Asian expression that ‘a burden shared is halved.’"

Dx: Bipolar I
Lamictal 300mg
Wellbutrin XL 300mg
Vraylar 4.5 mg
diazepam p.r.n 10 mg twice a day

Forum Rules
User avatar
quietgirl2538
Moderator: Consumer
Moderator: Consumer
 
Posts: 3793
Joined: Sat Feb 16, 2013 2:23 am
Local time: Thu Aug 24, 2017 3:32 am
Blog: View Blog (67)

Re: Seroquel and Domestic Violence

Postby Team78 » Tue Dec 06, 2016 10:29 pm

Way back in the day I remember my anie nem talking about medications, it causes this side effect or another. Generations more current there is no difference sometimes they are more of a nuisance either you go back to the pdoc for what else is the choice based on what you can afford. If not go without, check you diet caffeine certain foods can be bad. Talk about your feelings get in a route conductive for sleep including night baths etc. I'm sorry the toll of domestic violence is doing a number on your sleeping
Dx: DID, PTSD, Panic Disorder

We are system of several.....Blog of system map
User avatar
Team78
Consumer 6
Consumer 6
 
Posts: 1189
Joined: Fri May 04, 2012 12:00 am
Local time: Thu Aug 24, 2017 3:32 am
Blog: View Blog (0)


Return to Domestic Violence




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 8 guests

cron